# SDR AALA202402285472

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,150 hours, 31,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 26l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 26L MOUNTED EMERGENCY EXIT PATH LIGHT INOP. REPLACED ROW 26L SEAT MOUNTED EMERGENCY EXIT PATH LIGHT.
